Well-posedness for the stochastic incompressible Hall-magnetohydrodynamic system

Main Article Content

Hassan Khaider
Fatima Ouidirne
Achraf Azanzal
Chakir Allalou

Abstract

In this paper, we first establish the existence and uniqueness of solutions of the stochastic incompressible Hall-magnetohydrodynamic system in the deterministic case in Fourier-Besov-Morrey critical spaces. In the second part, we show the existence and uniqueness of solutions in the stochastic case.

Downloads

Download data is not yet available.

Article Details

How to Cite
Khaider, H., Ouidirne, F., Azanzal, A., & Allalou, C. (2024). Well-posedness for the stochastic incompressible Hall-magnetohydrodynamic system. Gulf Journal of Mathematics, 17(1), 191-204. https://doi.org/10.56947/gjom.v17i1.2080
Section
Articles